# SDR AALA202011169013

- Difficulty date: October 20, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043207
- Condition: Corroded
- Location: Frames 66-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON LOWER SILL RIGHT SIDE LOCATED AT FR 66 AT AFT GALLEY AREA.  MEASURE OF CORROSION IS L=0.884 INCH, W= 0.834 INCH, D=0.073 INCH.  REPAIRED LOWER SILL, REF SRM 53-41-14-300-001 PRINCIPLE 9.
